Proceedings of A. Razmadze Mathematical Institute

Table of Contents, v. 158, 2012


B. Bojarski.
Sobolev Spaces and Lagrange Interpolation, 158 (2012), 1-12 (pdf)   
Eridani and Y. Sawano.
Fractional Integral Operators in Generalized Morrey Spaces Defined on Metric Measure Spaces, 158 (2012), 13-24 (pdf)
L. Gogolauri.
The Problem of Finding Equistrong Holes in an Elastic Square, 158 (2012), 25-31 (pdf)
L. Horvth and Kh. Ali Khan and J. Pečarić.
Refinements of Hlder and Minkowski Inequalities with Weights, 158 (2012), 33-56 (pdf)
P. Jain and S. Jain.
On Anisotropic Weighted Sobolev Inequalities, 158 (2012), 57-65 (pdf)
G. Papukashvili, J. Peradze and Z. Tsiklauri.
On a Stage of a Numerical Algorithm for a Timoshenko Type Nonlinear Equation, 158 (2012), 67-77 (pdf)
S. Samko.
On a Variable Exponent Modular Hardy-Type Inequality, 158 (2012), 79-82 (pdf)
R. F. Shamoyan and M. Arsenović.
On Boundedness of the Multifunctional Bergman Type Operators in Tube Domains over Symmetric Cones, 158 (2012), 83-97 (pdf)
L. Shapakidze.
The Effect of the Gap Width on the Instability and Bifurcation of Flows between Two Rotating Porous Cylinders, 158 (2012), 99-112 (pdf)
J. Wang, X. Dong and W. Wei.
Extremal Solutions for Nonlocal Fractional Differential Equations, 158 (2012), 113-134 (pdf)
J. Wang and W. Wei.
An Application of Measure of Noncompactness in the Study of Integrodifferential Evolution Equations with Nonlocal Conditions, 158 (2012), 135-148 (pdf)